# SDR 96ZZZX3582

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2015
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: F4154
- Condition: Weak
- Location: Door
- Part time: 348 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR GAS SPRING WEAK.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
